Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: trying to fix sexual side effects

Posted by psychlover on January 10, 2004, at 17:27:52

In reply to Re: Only 3 choices: Wellbutrin, Remeron or a TCA CraigD, posted by Maximus on January 10, 2004, at 16:46:45

Paxil was a diaster for me sexually, couldn't even get an erection. That was SO disturbing! It also made me so tired I couldn't function, so I switched to Lex which was terrific except it takes me FOREVER to reach orgasm. Even women don't want you to take that long.

I have tried adding cyproheptadine, which just made me feel dizzy and wobbly, but no help with sex side effects.

I have added Wellbutrin to my Lex now, which has not helped my sex side effects at all, but has made me less depressed. I am now on WB XL 300 mg and Lex 20 mg, but this last week I tried lowering my Lex to 10 mg. Haven't noticed a difference yet, but I hope to slowley wean off the Lex and see if the side effects disappear along with it (I hope!). By the way, I suffer from panic attacks, and surprisingly WB does not make me panicky or anxious. Go figure!

Viagra doesn't help with orgasm either.

I have heard that ginkgo biloba may help. Yohimbine may help but it is supposed to have too many bad side effects.

I am taking some L-arginine daily to see if that helps...

Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychlover thread:298669
URL: http://www.dr-bob.org/babble/20040109/msgs/299106.html